# SDR JGVR20180125002

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 9,091 hours, 7,098 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AXLE TUBE IS CORRODED. FOUND DURING NJA TASK CARD TC-5XL-32-160207. REMOVED EXISTING CORRODED NLG AXLE TUBE AND INSTALLED NEW CUSTOMER SUPPLIED NEW AXLE TUBE IN THE SAME LOCATION IAW MM 32-41-01.
